Two-dimensional patterns with distinct differences - constructions, bounds, and maximal anticodes. / Blackburn, S.R.; Etzion, T.; Martin, K.M.; Paterson, M.B.

In: IEEE Transactions on Information Theory, Vol. 56, No. 3, 03.2010, p. 1216-1229.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Two-dimensional patterns with distinct differences - constructions, bounds, and maximal anticodes. / Blackburn, S.R.; Etzion, T.; Martin, K.M.; Paterson, M.B.

In: IEEE Transactions on Information Theory, Vol. 56, No. 3, 03.2010, p. 1216-1229.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR, Etzion, T, Martin, KM & Paterson, MB 2010, 'Two-dimensional patterns with distinct differences - constructions, bounds, and maximal anticodes', IEEE Transactions on Information Theory, vol. 56, no. 3, pp. 1216-1229. https://doi.org/10.1109/TIT.2009.2039046

APA

Vancouver

Author

Blackburn, S.R. ; Etzion, T. ; Martin, K.M. ; Paterson, M.B. / Two-dimensional patterns with distinct differences - constructions, bounds, and maximal anticodes. In: IEEE Transactions on Information Theory. 2010 ; Vol. 56, No. 3. pp. 1216-1229.

BibTeX

@article{40970cc164cc42c5aed4cf64fceb77b9,
title = "Two-dimensional patterns with distinct differences - constructions, bounds, and maximal anticodes",
author = "S.R. Blackburn and T. Etzion and K.M. Martin and M.B. Paterson",
year = "2010",
month = mar,
doi = "10.1109/TIT.2009.2039046",
language = "English",
volume = "56",
pages = "1216--1229",
journal = "IEEE Transactions on Information Theory",
issn = "0018-9448",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "3",

}

RIS

TY - JOUR

T1 - Two-dimensional patterns with distinct differences - constructions, bounds, and maximal anticodes

AU - Blackburn, S.R.

AU - Etzion, T.

AU - Martin, K.M.

AU - Paterson, M.B.

PY - 2010/3

Y1 - 2010/3

U2 - 10.1109/TIT.2009.2039046

DO - 10.1109/TIT.2009.2039046

M3 - Article

VL - 56

SP - 1216

EP - 1229

JO - IEEE Transactions on Information Theory

JF - IEEE Transactions on Information Theory

SN - 0018-9448

IS - 3

ER -